# SDR IPXA2017010612422

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 53,115 hours, 17,514 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL QUANTITY SLOWLY DECREASED FROM 16 QTS TO A LOW OF 8 QTS.  AIR TURN BACK.  COMPLIED WITH FIM 79-11-00-815-808-HOO FIG 107 STEPS 1 THRU 3.  OILQTY AT ARRIVAL WAS FULL BY SIGHT GLASS
